# SDR UPS97223126

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION ON TOP CHORD OF FLOORBEAM AT BS 480 BETWEEN LBL 18 AND LBL 22.  CORROSION REMOVED FROM UPPER SURFACE OF FLOORBEAM TO CHORD BETWEEN LBL 17.75 TO 21.75, PER SRM 51-00-10.
